MathSciNet Relay Station
MathSciNet bibliographic data
MR1466663 46B20
Moltó, A.; Orihuela, J.; Troyanski, S. Locally uniformly rotund renorming and fragmentability. Proc. London Math. Soc. (3) 75 (1997), no. 3, 619–640.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement